# SDR DL72S001061

- Difficulty date: May 12, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,326 hours, 45,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV STRINGER 14RT STA 920 FRAME WAS FOUND TO BE CRACKED.  REMOVED DAMAGED SECTION FORMED ANGLE PER SRM 53-10-4 FIG 806D.  CHEM TREATED PER PS 900-2-4-1.  INSTALLED REPAIR IAW SRM 53-10-4 FIG 806D.
